# SDR 08FDEA00605

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: A53710007206
- Condition: Corroded
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KRUEGER FLAP DOUBLER AT C 38, 28-33 LT WITH CORROSION.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
